# SDR ASOA20120620120

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 26,143 hours, 14,444 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 22,040 hours, 11,939 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT,  ODOR OF BURNED OIL IN COCKPIT, ACFT RETURNED TO DEPARTURE.  LT SIDE ENGINE R & R.  WORK WAS DONE IAW RR 72-00-00 .  ACFT RELEASED TO SERVICE AFTER LEAK AND OPS CHECKED.
